Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 9, NWS Norman, OK
NWS Norman, OK issued this heat advisory at Jul 28, 2021, 1:58 PM CDT for 28 counties in Oklahoma. It took effect at Jul 29, 2021, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2021, 1:58 PM CDT (18:58 UTC)
- In effect from
- Jul 29, 2021, 12:00 PM CDT
- Expired
- Jul 29, 2021, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
All 28 counties
Atoka County, OK, Bryan County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1220 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
214 WWUS74 KOUN 281858 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 158 PM CDT Wed Jul 28 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-290300- /O.NEW.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/ /O.CON.KOUN.HT.Y.0008.000000T0000Z-210729T0000Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 158 PM CDT Wed Jul 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... * WHAT...Heat index values up to 110 expected today and Thursday. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...Today until 7 PM CDT and again Thursday from Noon to 7 PM CDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
4 follow-up statements
420 WWUS74 KOUN 290154 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 854 PM CDT Wed Jul 28 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-291100- /O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 854 PM CDT Wed Jul 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... * WHAT...Heat index values up to 107 expected. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...From noon to 7 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
621 WWUS74 KOUN 290657 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 157 AM CDT Thu Jul 29 2021 OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-291900- /O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes- Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, and Durant 157 AM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of central, east central, northern, southeast and southern Oklahoma. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
325 WWUS74 KOUN 290836 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 336 AM CDT Thu Jul 29 2021 OKZ020-026-030>032-042-043-047-048-051-052-292045- /O.NEW.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/ /O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/ Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Johnston- Atoka-Marshall-Bryan- Including the cities of Stillwater, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Ada, Coalgate, Tishomingo, Atoka, Madill, Kingston, and Durant 336 AM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...For the Heat Advisory today, heat index values up to 107 expected. For the Heat Advisory Friday, heat index values up to 105 expected. * WHERE...Portions of central, east central and southeast Oklahoma. * WHEN...From noon today to 7 PM CDT this evening, and then from noon to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ007-008-012-013-018-019-024-025-027>029-039>041-045-046-050- 292045- /O.CON.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Canadian-Oklahoma-Grady- McClain-Cleveland-Stephens-Garvin-Murray-Jefferson-Carter-Love- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Waurika, Ringling, Ryan, Ardmore, Marietta, and Thackerville 336 AM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of central, northern and southern Oklahoma. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
092 WWUS74 KOUN 291935 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 235 PM CDT Thu Jul 29 2021 OKZ007-008-012-013-019-025-028-029-040-041-046-050-300900- /O.EXA.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/ /O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/ Grant-Kay-Garfield-Noble-Logan-Oklahoma-McClain-Cleveland-Garvin- Murray-Carter-Love- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Guthrie, Oklahoma City, Purcell, Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville 235 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...For the Heat Advisory today, heat index values up to 107 expected. For the Heat Advisory Friday, heat index values up to 105 expected. * WHERE...Portions of central, northern and southern Oklahoma. * WHEN...From noon today to 7 PM CDT this evening, and then from noon to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ020-026-030>032-042-043-047-048-051-052-300900- /O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/ /O.CON.KOUN.HT.Y.0010.210730T1700Z-210731T0000Z/ Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Johnston- Atoka-Marshall-Bryan- Including the cities of Stillwater, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Ada, Coalgate, Tishomingo, Atoka, Madill, Kingston, and Durant 235 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...For the Heat Advisory today, heat index values up to 107 expected. For the Heat Advisory Friday, heat index values up to 105 expected. * WHERE...Portions of central, east central and southeast Oklahoma. * WHEN...From noon today to 7 PM CDT this evening, and then from noon to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ OKZ018-024-027-039-045-300000- /O.CON.KOUN.HT.Y.0009.000000T0000Z-210730T0000Z/ Kingfisher-Canadian-Grady-Stephens-Jefferson- Including the cities of Kingfisher, Hennessey, Okarche, Yukon, Concho, El Reno, Mustang, Chickasha, Tuttle, Duncan, Waurika, Ringling, and Ryan 235 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of central, northern and southern Oklahoma. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Jul 28, 12:08 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 28, 12:08 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1208 PM CDT Wed Jul 28 2021
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 242 AM CDT Wed Jul 28 2021
Mid level moisture will continue to shift southward as the upper
ridge does the same throughout the day. A few diurnal isolated
showers and thunderstorms will be possible along and south of I-40
this afternoon but today will likely be the lowest coverage we've
seen over the past several days. Heat will be the main concern
along and east of I-35 as heat index values exceed 105. Afternoon
highs should be near, or even 1-2 degrees warmer than, yesterday
with very similar conditions present. Less cloud cover will also
mean higher WBGTs. The heat advisory remains in effect.
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 242 AM CDT Wed Jul 28 2021
Very few changes were made to the extended forecast. Still expect
the upper ridge to dominate the forecast into early weekend. The
warmest conditions appear to develop by Saturday afternoon ahead
of an approaching cold front. Several locations will likely exceed
100 F and corresponding heat index values should exceed the 105
criteria for the majority of locations along and east of I-35.
By early Sunday morning, an upper low will dig southward into the
Great Lakes and the cold front should start to impact at least
our northern zones. Chc to SChc PoPs will then spread southward
each day into early next week along the front. Temps will drop 1-3
degrees below avg behind the front thru Day 8. Our region will
remain within NNW flow aloft for several days so in addition to
the cool down there will also be at least low rain chances each
day thru the extended periods.
&&
.AVIATION...
(18Z TAFS)
Issued at 1202 PM CDT Wed Jul 28 2021
VFR conditions and light south/southeast winds are expected today.
Winds may become variable early Thursday morning across portions
of the area. There is a very low chance of an isolated shower or
thunderstorm over western north Texas late afternoon.
&&
.UPPER AIR...
Issued at 242 AM CDT Wed Jul 28 2021
An Upper Air flight is not planned for today.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 74 96 75 97 / 0 0 0 0
Hobart OK 72 98 74 97 / 0 0 0 0
Wichita Falls TX 74 99 75 99 / 10 0 0 0
Gage OK 71 98 72 97 / 0 0 0 0
Ponca City OK 73 99 74 97 / 0 0 0 0
Durant OK 74 99 75 99 / 0 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ007-008-012-013-
018>020-024>032-039>043-045>048-050>052.
TX...None.
&&
SHORT TERM...01
LONG TERM....03
AVIATION...01Hazardous weather outlook, Jul 28, 11:35 AM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1135 AM CDT Wed Jul 28 2021 OKZ004>048-050>052-TXZ083>090-291645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1135 AM CDT Wed Jul 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Isolated thunderstorms may develop this afternoon across portions of southern Oklahoma and north Texas. Wind gusts up to 50 mph and brief heavy rainfall could accompany any stronger storms. .Heat... Hot and humid conditions will result in triple digit heat index values across much of the area this afternoon. Take steps to prevent heat related illnesses. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Heat... Hot and humid conditions will result in triple digit heat index values across much of the region through Saturday afternoon. .Thunderstorms... Thunderstorm chances will return to the region Sunday and continue through Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
Nearby
Heat Advisories in Oklahoma, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.